RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 205, Number 5, Pages 1022–1024 (Mi dan37057)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

Nonlinear quasi-potential operators

M. M. Vainberga, I. M. Lavrent'evb

a Moscow Region Pedagogical Institute named after N. K. Krupskaya
b Lomonosov Moscow State University

Full text: PDF file (401 kB)

Bibliographic databases:
UDC: 519.34
Presented: Г. И. Петров
Received: 19.01.1972

Citation: M. M. Vainberg, I. M. Lavrent'ev, “Nonlinear quasi-potential operators”, Dokl. Akad. Nauk SSSR, 205:5 (1972), 1022–1024

Citation in format AMSBIB
\Bibitem{VaiLav72}
\by M.~M.~Vainberg, I.~M.~Lavrent'ev
\paper Nonlinear quasi-potential operators
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 205
\issue 5
\pages 1022--1024
\mathnet{http://mi.mathnet.ru/dan37057}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0322605}
\zmath{https://zbmath.org/?q=an:0266.47061}


Linking options:
  • http://mi.mathnet.ru/eng/dan37057
  • http://mi.mathnet.ru/eng/dan/v205/i5/p1022

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Pavlenko, “Variatsionnyi metod dlya uravnenii s razryvnymi operatorami”, Vestnik ChelGU, 1994, no. 2, 87–95  mathnet
    2. I. B. Badriev, V. V. Banderov, “Iteratsionnye metody resheniya variatsionnykh neravenstv teorii myagkikh obolochek”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 155, no. 2, Izd-vo Kazanskogo un-ta, Kazan, 2013, 18–32  mathnet
    3. I. B. Badriev, M. V. Makarov, V. N. Paimushin, “Geometricheski nelineinaya zadacha o prodolno-poperechnom izgibe trekhsloinoi plastiny s transversalno-myagkim zapolnitelem”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 158, no. 4, Izd-vo Kazanskogo un-ta, Kazan, 2016, 453–468  mathnet  elib
  • Number of views:
    This page:50
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020